Journal article icon

Journal article

STEPWISE OXIDATIVE DECARBONYLATIONS OF ORGANOMETALLIC CATIONS OF IRON

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF ORGANOMETALLIC CHEMISTRY
Volume:
179
Issue:
1
Pages:
C5-C6
Publication date:
1979-01-01
ISSN:
0022-328X
URN:
uuid:d51adaa8-8f20-4118-971a-aff116068114
Source identifiers:
110717
Local pid:
pubs:110717

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP